# SDR MASA200600558

- Difficulty date: February 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 4,866 hours, 3,498 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Activated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5034 IAH - I/B AND O/B FLIGHT SPOILER AND I/B AND O/B SPOILERON CAUTION MESSAGE IN FLIGHT.  MX RESET THE SYSTEM.  OP'S CHECK GOOD.
